Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Unified Approach to Mixed Linear Models

Robert A. McLean, William L. Sanders and Walter W. Stroup
The American Statistician
Vol. 45, No. 1 (Feb., 1991), pp. 54-64
DOI: 10.2307/2685241
Stable URL: http://www.jstor.org/stable/2685241
Page Count: 11
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Unified Approach to Mixed Linear Models
Preview not available

Abstract

The mixed model equations as presented by C. R. Henderson offers the base for a methodology that provides flexibility of fitting models with various fixed and random elements with the possible assumption of correlation among random effects. The advantage of teaching analysis of variance applications from this methodology is presented. Particular emphasis is placed upon the relationship between choice of estimable function and inference space.

Page Thumbnails

  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64